Abstract and Applied Analysis

Reproducing Kernel Space Method for the Solution of Linear Fredholm Integro-Differential Equations and Analysis of Stability

Xueqin Lv and Yue Gao

Full-text: Open access

Abstract

We present a numerical method to solve the linear Fredholm integro-differential equation in reproducing kernel space. A simple algorithm is given to obtain the approximate solutions of the equation. Through the comparison of approximate and true solution, we can find that the method can effectively solve the linear Fredholm integro-differential equation. At the same time the numerical solution of the equation is stable.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 971593, 10 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495712

Digital Object Identifier
doi:10.1155/2012/971593

Mathematical Reviews number (MathSciNet)
MR2922944

Zentralblatt MATH identifier
1242.65286

Citation

Lv, Xueqin; Gao, Yue. Reproducing Kernel Space Method for the Solution of Linear Fredholm Integro-Differential Equations and Analysis of Stability. Abstr. Appl. Anal. 2012 (2012), Article ID 971593, 10 pages. doi:10.1155/2012/971593. https://projecteuclid.org/euclid.aaa/1355495712


Export citation

References

  • E. Yusufoğlu, “Improved homotopy perturbation method for solving Fredholm type integro-differential equations,” Chaos, Solitons and Fractals, vol. 41, pp. 28–37, 2009.
  • M. T. Kajani, M. Ghasemi, and E. Babolian, “Comparison between the homotopy perturbation method and the sine-cosine wavelet method for solving linear integro-differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1162–1168, 2007.
  • J. Rashidinia and M. Zarebnia, “The numerical solution of integro-differential equation by means of the sinc method,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1124–1130, 2007.
  • A. Golbabai and S. Seifollahi, “Radial basis function networks in the numerical solution of linear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 427–432, 2007.
  • H. Danfu and S. Xufeng, “Numerical solution of integro-differential equations by using CAS wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 194, no. 2, pp. 460–466, 2007.
  • P. Darania and A. Ebadian, “A method for the numerical solution of the integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 657–668, 2007.
  • J. Zhang, H. Han, and X. Pan, “Legendre wavelets method for solving system of linear Fredholm integro-differential equations,” Science Technology and Engineering, no. 24, pp. 7283–7287, 2009.
  • Z. Shi and Z. Deng, “Numbrical solution of Fredholm integro-differential equations by using Legendre wavelets,” Journal of Mathematical Study, vol. 24, pp. 10–13, 2009.
  • B. Y\ild\iz, H. Yetişkin, and A. Sever, “A stability estimate on the regularized solution of the backward heat equation,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 561–567, 2003.
  • Y. Yildiz, “Central difference schemes in time and error estimate on a non-standard inverse heat conduction problem,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 77–91, 2004.
  • C. C. Tisdell, “Existence of solutions to first-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1325–1332, 2006.
  • E. M. E. Elbarbary and M. El-Kady, “Chebyshev finite difference approximation for the boundary value problems,” Applied Mathematics and Computation, vol. 139, no. 2-3, pp. 513–523, 2003.
  • Z. Chen and Y. Lin, “The exact solution of a linear integral equation with weakly singular kernel,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 726–734, 2008.
  • M. Gui and Y. Lin, Nonlinear Numercial Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2008.
  • C. Li and M. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003.
  • H. Du and M. Cui, “Approximate solution of the Fredholm integral equation of the first kind in a reproducing kernel Hilbert space,” Applied Mathematics Letters, vol. 21, no. 6, pp. 617–623, 2008.